Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The solution of positive-symmetric hyperbolic systems by difference methods


Author: Milton Lees
Journal: Proc. Amer. Math. Soc. 12 (1961), 195-204
MSC: Primary 65.67
DOI: https://doi.org/10.1090/S0002-9939-1961-0129561-2
MathSciNet review: 0129561
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] K. O. Friedrichs, Symmetric hyperbolic linear differential equations, Comm. Pure Appl. Math. 7 (1954), 345–392. MR 0062932, https://doi.org/10.1002/cpa.3160070206
  • [2] Milton Lees, Approximate solutions of parabolic equations, J. Soc. Indust. Appl. Math. 7 (1959), 167–183. MR 0110212
  • [3] Burton Wendroff, Finite-difference approximations to solutions of partial differential equations, Los Alamos Scientific Laboratory Report LA-2157, Los Alamos, New Mexico, December, 1957.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 65.67

Retrieve articles in all journals with MSC: 65.67


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0129561-2
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society